# SDR HEEA968693

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Malfunction
- Location: Cockpit
- Component: Narco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT COMES ON WITH EACH LIGHTNING BOLT.
